MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.The lens was returned in liquid in the lens vial.Visual inspection found the haptic and optic torn.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that, a cq2015a intraocular lens, diopter +16.5 was "opened and damaged while loading.No patient contact or injury." this occurred on (b)(6) 2018.Attempts to obtain additional information have not been successful.
 
Additional Manufacturer Narrative
While preparing to implant a lens into the patient's left (os) eye, the lens was accidentally damaged by the nurse while loading.A back-up lens of the same size and model was loaded and used.The reported cause is human error.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8021128
Report Number2023826-2018-01578
Device Sequence Number16489356
Product Code HQL
UDI-Device Identifier00841542101912
UDI-Public00841542101912
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR